www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3980

Title: On global deformation quantization in the algebraic case
Authors: VAN DEN BERGH, Michel
Issue Date: 2007
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF ALGEBRA, 315(1). p. 326-395
Abstract: We give a proof of Yekutieli's global algebraic deformation quantization result which does not rely on the choice of local sections of the bundle of affine coordinate systems. Instead we use an argument inspired by algebraic De Rham, cohomology.
Notes: Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium.VAN DEN BERGH, M, Univ Hasselt, Dept WNI, Univ Campus,Bldg D, B-3590 Diepenbeek, Belgium.michel.vandenbergh@uhasselt.be
URI: http://hdl.handle.net/1942/3980
DOI: 10.1016/j.jalgebra.2007.02.012
ISI #: 000249220600020
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2008
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A528.11 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.